MAUDE Adverse Event Report: MERIT MEDICAL MANUFACTURING RESOLVE CONVERTX STENT SYSTEM.; NEPHROURETERAL.STENT SYSTEM.

MERIT MEDICAL MANUFACTURING RESOLVE CONVERTX STENT SYSTEM.; NEPHROURETERAL.STENT SYSTEM.
Catalog Number RCX24-8-038/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The suspect device is expected to return for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer alleges that during nephroureteral stent placement procedure, the stent initially failed to correctly detach and required additional manipulation by the physician.During stent readjustment, the stent was improperly positioned and migrated into the patient's kidney.The patient was transferred to the urology department for stent repositioning.The procedure was completed without consequence to the patient.
 
Additional Manufacturer Narrative
The suspect device has been returned for evaluation.The complaint is confirmed.The root cause is attributed to the manufacturing process.A search of the complaint database was performed and no similar complaints for this lot number were found.The device history record was reviewed, and no exception documents were found.

Brand Name
RESOLVE CONVERTX STENT SYSTEM.
Common Device Name
NEPHROURETERAL.STENT SYSTEM.
Manufacturer (Section D)
MERIT MEDICAL MANUFACTURING
14646 kirby dr
houston TX 77047
MDR Report Key11882691
Report Number3010665433-2021-00036
Device Sequence Number11079187
Product Code FAD
UDI-Device Identifier00884450458563
UDI-Public884450458563
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K161277
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2023
Device Catalogue NumberRCX24-8-038/A
Device Lot NumberE2082846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/24/2021
Initial Date Received by Manufacturer 05/07/2021
Supplement Date Received by Manufacturer06/14/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date06/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1